# SDR USAA920081090

- Difficulty date: May 19, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 39,113 hours, 15,029 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bypass Valve
- Part number: 114087005
- Part serial: CWDDDH20797
- Condition: Leaking
- Location: Landing Gear
- Part time: 39,125 hours, 15,034 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 598 - PHL-LAS - EMERGENCY LANDING - CREW REPORTED LOSS OF GREEN HYDRAULIC SYSTEM ON CLIMB AT ABOUT 7000'.  CREW DECLARED AN EMERGENCY AND RETURNED TO PHL.  MAINTENANCE REMOVED AND REPLACED THE DOOR BYPASS VALVE PER AMM 32-31-13.  OPERATIONAL AND LEAK CHECKS WERE GOOD.
